Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 334, Number 2

All articles in this issue are freely accessible.

Characteristic matrices and spectral properties of evolutionary systems
M. A. Kaashoek and S. M. Verduyn Lunel.
Trans. Amer. Math. Soc. 334 (1992), 479-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155350
Generalized group presentation and formal deformations of CW complexes
Richard A. Brown.
Trans. Amer. Math. Soc. 334 (1992), 519-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153010
Estimates of the Caccioppoli-Schauder type in weighted function spaces
Giovanni Maria Troianiello.
Trans. Amer. Math. Soc. 334 (1992), 551-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049865
Cohomology of the symplectic group $Sp_{4}(Z)$. I. The odd torsion case
Alan Brownstein and Ronnie Lee.
Trans. Amer. Math. Soc. 334 (1992), 575-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055567
Hausdorff dimension of wild fractals
T. B. Rushing.
Trans. Amer. Math. Soc. 334 (1992), 597-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162104
Hypoellipticity on Cauchy-Riemann manifolds
Johannes A. Petersen.
Trans. Amer. Math. Soc. 334 (1992), 615-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113696
The Mizohata structure on the sphere
Jorge Hounie.
Trans. Amer. Math. Soc. 334 (1992), 641-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061777
The monotonicity of the entropy for a family of degree one circle maps
Lluís Alsedà and Francesc Mañosas.
Trans. Amer. Math. Soc. 334 (1992), 651-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129433
On the structure of twisted group $C^{*}$-algebras
Judith A. Packer and Iain Raeburn.
Trans. Amer. Math. Soc. 334 (1992), 685-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1078249
$H^{p}$- and $L^{p}$-variants of multiparameter Calderón-Zygmund theory
Anthony Carbery and Andreas Seeger.
Trans. Amer. Math. Soc. 334 (1992), 719-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072104
Anomalies associated to the polar decomposition of $GL(n,C)$
Steven Rosenberg.
Trans. Amer. Math. Soc. 334 (1992), 749-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075383
Eta invariants of Dirac operators on foliated manifolds
Goran Perić.
Trans. Amer. Math. Soc. 334 (1992), 761-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068932
A PL geometric study of algebraic $K$ theory
Bi Zhong Hu.
Trans. Amer. Math. Soc. 334 (1992), 783-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085943
On the generalized Ramanujan-Nagell equation $x^{2}-D=2^{n+2}$
Mao Hua Le.
Trans. Amer. Math. Soc. 334 (1992), 809-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070350
Entropy for canonical shifts
Marie Choda.
Trans. Amer. Math. Soc. 334 (1992), 827-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070349
On the self-intersections of foliation cycles
Yoshihiko Mitsumatsu.
Trans. Amer. Math. Soc. 334 (1992), 851-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1183731
An inverse problem for circle packing and conformal mapping
Ithiel Carter and Burt Rodin.
Trans. Amer. Math. Soc. 334 (1992), 861-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081937
Generation and propagation of interfaces in reaction-diffusion systems
Xinfu Chen.
Trans. Amer. Math. Soc. 334 (1992), 877-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1144013
Brauer-Hilbertian fields
Burton Fein, David J. Saltman and Murray Schacher.
Trans. Amer. Math. Soc. 334 (1992), 915-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075382
Single loop space decompositions
David J. Anick.
Trans. Amer. Math. Soc. 334 (1992), 929-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145728